Bulletin of the American Mathematical Society

Factorization of operator valued entire functions

Marvin Rosenblum and James Rovnyak

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1343-1346.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530926

Mathematical Reviews number (MathSciNet)
MR0250108

Zentralblatt MATH identifier
0185.38204

Citation

Rosenblum, Marvin; Rovnyak, James. Factorization of operator valued entire functions. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1343--1346. https://projecteuclid.org/euclid.bams/1183530926


Export citation

References

  • 1. A. Beurling and P. Malliavin, On Fourier transforms of measures with compact support, Acta Math. 107 (1962), 291-302.
  • 2. R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954.
  • 3. L. de Branges, Hilbert spaces of entire functions, Prentice-Hall, Englewood Cliffs, N. J., 1968.
  • 4. B. Ja. Levin, Distribution of zeros of entire functions, Transl. Math. Monographs, vol. 5, Amer. Math. Soc., Providence, R. I., 1964.
  • 5. D. Lowdenslager, On factoring matrix valued functions, Ann. of Math. (2) 78 (1963), 450-454.
  • 6. M. Rosenblum, Vectorial Toeplitz operators and the Fejér-Riesz theorem, J. Math. Anal. Appl. 23 (1968), 139-147.